Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 157, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 14, 2014, 11:46 PM CDT for Ellsworth County, Lincoln County, Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2014, 11:46 PM CDT (04:46 UTC)
- Expired
- Jun 15, 2014, 12:30 AM CDT
- In force
- 44 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 80.0 mph
Counties Ellsworth County, KS, Lincoln County, KS
The radar
The Grand Island radar (KUEX), 157 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 11:50 PM CDT | TSTM WND GST 65 | 4 Ese Lucas, KS | |
| Jun 14, 11:51 PM CDT | TSTM WND GST 65 | 1 Ne Sylvan Grove, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 11:32 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 3517 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
691
WUUS53 KICT 150446
SVRICT
KSC053-105-150530-
/O.NEW.KICT.SV.W.0157.140615T0446Z-140615T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1146 PM CDT SAT JUN 14 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ELLSWORTH COUNTY IN CENTRAL KANSAS...
LINCOLN COUNTY IN CENTRAL KANSAS...
* UNTIL 1230 AM CDT
* AT 1145 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF LUCAS TO OLMITZ...AND MOVING
EAST AT 55 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...ELLSWORTH...SYLVAN GROVE...WILSON...BARNARD...HOLYROOD...
LORRAINE...BEVERLY...WESTFALL...KANOPOLIS STATE PARK...ASH GROVE...
ELLSWORTH AIRPORT AND KANOPOLIS.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 206 AND 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3887 9793 3853 9807 3852 9848 3880 9849
3882 9848 3913 9848 3914 9850 3922 9850
3923 9793
TIME...MOT...LOC 0446Z 261DEG 48KT 3914 9847 3853 9893
HAIL...1.25IN
WIND...80MPH
$$
DARMOFAL2 follow-up statements
152
WWUS53 KICT 150500
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1200 AM CDT SUN JUN 15 2014
KSC053-105-150530-
/O.CON.KICT.SV.W.0157.000000T0000Z-140615T0530Z/
LINCOLN KS-ELLSWORTH KS-
1200 AM CDT SUN JUN 15 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ELLSWORTH AND
LINCOLN COUNTIES UNTIL 1230 AM CDT...
AT 1158 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF HUNTER TO HOISINGTON...AND MOVING
EAST AT 55 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...ELLSWORTH...WILSON...BARNARD...HOLYROOD...LORRAINE...
BEVERLY...WESTFALL...KANOPOLIS STATE PARK...ELLSWORTH AIRPORT AND
KANOPOLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS LINCOLN COUNTY!. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3887 9793 3853 9807 3852 9848 3880 9849
3882 9848 3913 9848 3914 9850 3922 9850
3923 9793
TIME...MOT...LOC 0500Z 261DEG 48KT 3917 9823 3856 9869
HAIL...1.25IN
WIND...80MPH
$$
KETCHAM593
WWUS53 KICT 150515
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1215 AM CDT SUN JUN 15 2014
KSC053-105-150530-
/O.CON.KICT.SV.W.0157.000000T0000Z-140615T0530Z/
LINCOLN KS-ELLSWORTH KS-
1215 AM CDT SUN JUN 15 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ELLSWORTH AND
LINCOLN COUNTIES UNTIL 1230 AM CDT...
AT 1212 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARNARD TO HOLYROOD...AND MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ELLSWORTH...LORRAINE...BEVERLY...WESTFALL...KANOPOLIS STATE PARK...
ELLSWORTH AIRPORT AND KANOPOLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS LINCOLN COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3887 9793 3853 9807 3852 9848 3880 9849
3882 9848 3913 9848 3914 9850 3922 9850
3923 9793
TIME...MOT...LOC 0515Z 261DEG 48KT 3920 9797 3859 9844
HAIL...1.25IN
WIND...70MPH
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 11:25 PM CDT, 21 minutes earlier.
Area forecast discussion, Jun 14, 11:25 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1125 PM CDT SAT JUN 14 2014 ...UPDATED FOR 06Z AVIATION DISCUSSION... .UPDATE... ISSUED AT 900 PM CDT SAT JUN 14 2014 WARM AIR ALOFT HAS EFFECTIVELY KEPT CONVECTION WELL NW OF THE FORECAST AREA ALONG THE MAIN SYNOPTIC COLD FRONT IN NRN KS. ALSO LOOKING AT KDDC RADAR...FINE LINE ASSOCIATED WITH THE DRY LINE SHOWS DRYLINE BEGINNING TO PUSH BACK TO THE WEST...WHICH WILL EVENTUALLY INCREASE CONVERGENCE AS THIS DRYLINE INTERSECTS THE COLD FRONT. EXPECT THIS CONVERGENCE TO LEAD TO A LINE OF CONVECTION DEVELOPING OVER SW KS LATE THIS EVENING AS LOW LEVEL JET INCREASES AND MOISTURE TRANSPORT INCREASES IN THIS AREA. ONCE THIS CONVECTION GETS GOING...THINK IT WILL MAKE STEADY EASTWARD PROGRESS TOWARDS THE WESTERN HALF OF THE COUNTY WARNING AREA SOMETIME AFTER 06Z. THUS SPC HAS ISSUED A SEVERE WATCH FOR A COUPLE OF CENTRAL KS COUNTIES...AS MUCAPE VALUES REMAIN VERY HIGH...WITH A THREAT OF DAMAGING WINDS AS THE CONVECTION PUSHES EAST. SO FOR THE TIME BEING..HAVE CUT BACK ON POPS BEFORE 06Z WITH THIS IN MIND. MAY HAVE TO MAKE FURTHER ADJUSTMENTS TO POPS FOR AREAS IN THE EASTERN HALF OF THE COUNTY WARNING AREA AS THE NIGHT CONTINUES...DEPENDING ON HOW CONVECTION DEVELOPS IN SW KS. KETCHAM && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 336 PM CDT SAT JUN 14 2014 FORECAST HIGHLIGHTS FOCUS AROUND THUNDERSTORM/SEVERE WEATHER CHANCES THIS EVENING-TONIGHT. DESPITE SHORT-TERM AND CONVECTION-ALLOWING MODELS STRUGGLING TO DEVELOP ACTIVITY ACROSS CENTRAL KS (LIKELY DUE TO A STOUT CAP)...KEEPING BRUNT OF CONVECTION FURTHER NORTH OVER NORTHERN KS AND NE...EXPECTING AT LEAST ISOLATED TO WIDELY SCATTERED THUNDERSTORMS TO DEVELOP BY LATE AFTERNOON/EARLY EVENING OVER WEST-CENTRAL TO NORTHWEST KS...NEAR THE INTERSECTION OF A DRYLINE AND ADVANCING STRONG PACIFIC COLD FRONT...AND AHEAD OF AN APPROACHING SHORTWAVE FROM THE WEST. ADDITIONAL MORE ISOLATED ACTIVITY WILL BE POSSIBLE FURTHER SOUTH ALONG THE DRYLINE OVER WESTERN KS. GIVEN STRONG INSTABILITY AND AMPLE DEEP LAYER SHEAR...THIS ACTIVITY WILL BE CAPABLE OF VERY LARGE HAIL AND DAMAGING DOWNBURST WINDS THIS EVENING...GENERALLY AS FAR EAST AS HIGHWAY 14 OVER CENTRAL KS. GIVEN LARGE TEMPERATURE/DEWPOINT SPREADS...ACTIVITY WILL LIKELY CONGEAL INTO ONE OR MORE CONVECTIVE COMPLEXES THEREAFTER...ADVANCING EAST/SOUTHEAST ACROSS THE REST OF EASTERN KS OVERNIGHT. DUE TO INITIAL STORMS MOVING MAINLY NORTHEAST...THINKING ACTIVITY WILL NOT GET INTO CENTRAL KS UNTIL 7-8PM AT THE EARLIEST...WITH THE TURNPIKE CORRIDOR NOT AFFECTED UNTIL 11PM-MIDNIGHT AT THE EARLIEST. THUNDERSTORM COVERAGE AND ASSOCIATED SEVERE POTENTIAL EAST/SOUTHEAST OF CENTRAL KS LATER THIS EVENING AND OVERNIGHT IS MORE UNCERTAIN...DUE TO A STRENGTHENING CAP...AND BEST UPPER FORCING GLANCING NORTH OF THE AREA. HOWEVER...GIVEN STRONG FRONTAL FORCING...THINKING AT LEAST STRONG TO MARGINALLY SEVERE WIND IS POSSIBLE AS FAR EAST AS THE FLINT HILLS AFTER MIDNIGHT WITH POTENTIAL ADVANCING SQUALL LINE. FRONTAL BOUNDARY GETS HUNG UP OVER SOUTHEAST KS SUNDAY AS ADDITIONAL SHORTWAVE ENERGY APPROACHES FROM THE WEST. DESPITE WEAK FRONTAL CONVERGENCE...STRONG INSTABILITY...WEAK CAP AND SUBTLE SHORTWAVE APPROACHING FROM THE WEST MAY PROVE SUFFICIENT FOR A FEW STRONG/SEVERE STORMS GENERALLY SOUTHEAST OF THE TURNPIKE LATE SUN AFTERNOON-EVENING. STRENGTHENING LOW-LEVEL JET AND MOISTURE ADVECTION MAY ALLOW THIS ACTIVITY TO FESTER WELL INTO THE OVERNIGHT HOURS...WITH POSSIBLE REDEVELOPMENT OVER CENTRAL KS LATE SUN NIGHT ON EASTERN FRINGE OF STRENGTHENING LOW-LEVEL JET AND ASSOCIATED WARM/MOIST ADVECTION. ADK .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 336 PM CDT SAT JUN 14 2014 THEREAFTER...DRY...WARM AND BREEZY SUMMER-LIKE CONDITIONS ARE ANTICIPATED THROUGH TUESDAY NIGHT--WEDNESDAY...WITH LEE TROUGHING OUT TO THE WEST AND BROAD SOUTHWEST FLOW ALOFT OVERSPREADING MID-AMERICA. LACK OF FOCUS AND WARM MID-LEVEL TEMPERATURES SHOULD PRECLUDE THUNDERSTORMS THIS PERIOD. HOWEVER...THUNDERSTORMS WILL AGAIN BE POSSIBLE BY LATE WED INTO THU...AS MODELS TRACK ANOTHER SHORTWAVE AND ASSOCIATED COLD FRONT ACROSS THE REGION. ADK && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1124 PM CDT SAT JUN 14 2014 LARGE COMPLEX OF TSRA IS RAPIDLY MOVING EAST-NORTHEAST...AND WILL REACH CENTRAL KS BY AROUND 0430Z NEAR KRSL AND 05Z FOR KSLN. THE STRONGEST TSRA COULD PRODUCE SOME VARIABLE SEVERE WIND GUSTS TO 40-55 KTS ALSO REDUCING VSBYS TO 2-4SM (MVFR) IN AND AROUND THE HEAVIEST STORMS. THE FORWARD PROPAGATING MESOSCALE CONVECTIVE COMPLEX WILL CONTINUE TO MAKE RAPID MOVEMENT TO EAST-SOUTHEAST TOWARDS KHUT AND KICT LATE TONIGHT BY AROUND 07Z/SUN. NOT EXPECTING AS STRONG WIND GUSTS WITH THE TSRA FOR KHUT/KICT...BUT SOME GUSTS TO 35-45KTS STILL SEEM POSSIBLE AROUND THE STRONGEST STORMS ALONG THE LINE. ALSO VSBYS COULD DROP TO 2-5SM. FRONTAL BOUNDARY AND CONVECTION WILL MOVE QUICKLY INTO SE KS FOR EARLY MORNING ON SUN...WITH CLEARING SKIES EXPECTED FOR MOST OF CENTRAL AND SOUTH CENTRAL KS BY SUN MORNING. FRONTAL BOUNDARY HANGS UP OVER THE FLINT HILLS FOR SUNDAY...WHICH COULD LEAD TO ANOTHER ROUND OF TSRA FOR KCNU FOR SUN AFTN. SOME UNCERTAINTY ON HOW SUN AFTERNOON CONVECTION WILL EVOLVE...SO WILL LEAVE TSRA OUT OF THE KCNU TAF FOR NOW. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 88 71 92 / 60 20 30 10 HUTCHINSON 66 86 69 93 / 70 10 20 10 NEWTON 67 85 69 91 / 70 10 20 10 ELDORADO 69 85 70 89 / 60 30 30 10 WINFIELD-KWLD 70 88 71 91 / 60 30 40 10 RUSSELL 59 85 65 96 / 80 0 10 10 GREAT BEND 61 85 66 96 / 80 0 10 10 SALINA 65 86 68 93 / 80 0 10 10 MCPHERSON 66 86 68 93 / 70 10 20 10 COFFEYVILLE 72 87 72 88 / 40 40 40 10 CHANUTE 71 86 71 88 / 40 40 40 10 IOLA 71 85 70 88 / 40 40 40 10 PARSONS-KPPF 72 86 72 88 / 40 40 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 14, 10:27 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1027 PM CDT SAT JUN 14 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-160330- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1027 PM CDT SAT JUN 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT LOWLAND FLOODING WILL CONTINUE THROUGH THE OVERNIGHT ACROSS SOUTHEAST RICE COUNTY AND NORTH CENTRAL RENO COUNTY RELATED TO THE COW CREEK AND ITS TRIBUTARIES. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR FURTHER DETAILS. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE RPAIDLY NORTHEAST INTO PORTIONS OF CENTRAL KANSAS OVERNIGHT. LARGE HAIL TO THE SIZE OF GOLFBALL AND DAMAGING DOWNBURST WINDS UP TO 70 MPH ARE POSSIBLE...ALONG WITH LOCALLY HEAVY RAIN. THEREAFTER...THE STORM COMPLEX WILL EVENTUALLY MOVE EAST SOUTHEAST AND BE CAPABLE OF 60 MPH WINDS...SMALL HAIL AND LOCALLY HEAVY RAIN...GENERALLY WEST OF THE FLINT HILLS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG TO SEVERE THUNDERSTORMS COULD AFFECT SOUTHERN AND SOUTHEAST KANSAS LATE SUNDAY AFTERNOON AND EVENING. STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD ARRIVE BACK INTO THE PICTURE FOR WEDNESDAY NIGHT THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ADK/KETCHAM
In the hours before
Local storm report, Jun 14, 11:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1136 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM TSTM WND GST 2 SE RUSSELL 38.87N 98.82W
06/14/2014 M70 MPH RUSSELL KS ASOS
KRSL ASOS
&&
MWMThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:12 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Lincoln, Russell | 63 min |
| Jun 15, 12:07 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Reno, Rice | 23 min |
| Jun 15, 12:27 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Harvey, Lincoln, McPherson, Reno, Rice and 1 more | 48 min |
| Jun 15, 1:01 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno, Rice, Saline | 29 min |
| Jun 15, 1:11 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno, Sedgwick | 34 min |
| Jun 15, 1:23 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harper, Harvey, Kingman, McPherson and 4 more | 52 min |
| Jun 15, 2:14 AM CDT | Special Weather Statement | ICT | Butler, Chase, Harper, Kingman, Sedgwick, Sumner | 31 min |
| Jun 15, 2:47 AM CDT | Special Weather Statement | ICT | Butler, Chase, Harper, Sedgwick, Sumner | 28 min |
| Jun 15, 3:08 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Elk, Greenwood, Wilson, Woodson | 52 min |
| Jun 15, 3:18 AM CDT | Special Weather Statement | ICT | Butler, Cowley, Sedgwick, Sumner | 42 min |
| Jun 15, 4:10 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Elk, Greenwood, Sumner | 65 min |
| Jun 15, 4:58 AM CDT | Special Weather Statement | ICT | Labette | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.